MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" (284 CM) APPX 14.4 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" (284 CM) APPX 14.4 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B9286
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 112" (284 cm) appx 14.4 ml, 15 drop primary set w/3 microclave®, rotating luer.The report stated that the tubing exploded at the end of the test and the tubing has 2 access ports not 3.The tubing opened about 2.5 inches above the lowest access port.There does not appear to be any blood in the tube.When the patient returned to the ed, the tubing was changed out and the iv was still usable.They only have the tubing itself.No other components.There was no harm to the patient.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Additional Manufacturer Narrative
One (1) used unknown, extension set with 2 y-claves and back check valve was returned for evaluation.As received, a split tubing was observed close to the distal end of the set, no punctured or stretch damage were observed.No mating device was returned for evaluation.Complaint of tubing burst can be confirmed.The probable cause is unknown.The dhr review couldn't be performed due to the lot number for this complaint was unknown.

Brand Name
112" (284 CM) APPX 14.4 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19686808
Report Number9617594-2024-00878
Device Sequence Number8130976
Product Code FMG
UDI-Device Identifier00840619045876
UDI-Public(01)00840619045876
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9286
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date07/07/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown